Publication
Title
H-Theorems from macroscopic autonomous equations
Author
Language
English
Source (journal)
Journal of statistical physics. - New York
Publication
New York : 2006
ISSN
0022-4715
Volume/pages
123:3(2006), p. 571-584
ISI
000239689400004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.10.2017
To cite this reference